Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 38, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Sep 11, 2017, 5:24 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2017, 5:24 AM EDT (09:24 UTC)
- Expired
- Sep 12, 2017, 8:00 AM EDT
- In force
- 27 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
547 WHUS72 KKEY 110924 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 524 AM EDT MON SEP 11 2017 GMZ031>035-042>044-052>055-072>075-120000- /O.CAN.KKEY.TR.W.1011.000000T0000Z-000000T0000Z/ /O.NEW.KKEY.SC.Y.0038.170911T0924Z-170912T0000Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 524 AM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING * WINDS...WEST WINDS WITH SPEEDS 20-30 KNOTS WITH SLIGHTLY HIGHER GUSTS. * WAVES/SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
5 follow-up statements
851 WHUS72 KKEY 111938 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 338 PM EDT MON SEP 11 2017 GMZ031-032-035-042>044-112045- /O.CAN.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 338 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST AND WEST WINDS HAVE DECREASED TO 10 TO 15 KNOTS THIS AFTERNOON ACROSS FLORIDA BAY AS WELL AS OUT TO THE REEF. THE WINDS WILL CONTINUE TO DECREASE TONIGHT. $$ GMZ033-034-052>055-072>075-120000- /O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 338 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING * WINDS...SOUTHWEST TO WEST WINDS 15-20 KNOTS WITH GUSTS UP TO 25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES/SEAS...5 TO 7 FEET IN THE EVENING DECREASING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
872 WHUS72 KKEY 111956 AAA MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL...UPDATED ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 356 PM EDT MON SEP 11 2017 GMZ033-034-055-075-120400- /O.EXT.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 356 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING * WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES/SEAS...6 TO 8 FEET IN THE EVENING DECREASING TO 5 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052>054-072>074-120000- /O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- 356 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING * WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES/SEAS...5 TO 7 FEET IN THE EVENING DECREASING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
264 WHUS72 KKEY 112011 CCA MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL...CORRECTED ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM EDT MON SEP 11 2017 GMZ033-034-055-075-120400- /O.COR.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 411 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY * WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES/SEAS...6 TO 8 FEET IN THE EVENING DECREASING TO 5 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052>054-072>074-120000- /O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- 411 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING * WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES/SEAS...5 TO 7 FEET IN THE EVENING DECREASING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
878 WHUS72 KKEY 120004 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 804 PM EDT MON SEP 11 2017 GMZ052>054-072>074-120115- /O.EXP.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- 804 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE CONTINUED TO DECREASE AND WILL BE 10 KNOTS OR LESS THROUGH THE EVENING AND OVERNIGHT. WE HAVE ALLOWED THE SMALL CRAFT ADVISORY TO EXPIRE. $$ GMZ033-034-055-075-120815- /O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 804 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY * WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES/SEAS...6 TO 8 FEET IN THE EVENING DECREASING TO 5 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
855 WHUS72 KKEY 121148 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 748 AM EDT TUE SEP 12 2017 GMZ033-034-055-075-121300- /O.EXP.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 748 AM EDT TUE SEP 12 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... SEAS AND WINDS HAVE FALLEN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 2:10 AM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 11, 2:10 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Key West FL Issued by National Weather Service AUSTIN/SAN ANTONIO TX 210 AM EDT Mon Sep 11 2017 .UPDATE... Updated for 06Z aviation update below. && .Prev Discussion... /issued 1148 PM EDT Sun sep 10 2017/ An upper level trough is evident on water vapor satellite imagery to the northwest of Hurricane Irma. This feature will keep Irma on a north to north- northwest track tonight. .CURRENTLY... At 11 PM the center of Irma was located about 40 miles ENE of Sarasota moving northward at 14 mph. Irma is expected to remain over the western Florida peninsula tonight and Monday. .SHORT TERM... As Irma continues to move away to the north, conditions are slowly improving across the Keys. The Hurricane Warning has been downgraded and the Florida Keys and all of the surrounding near and offshore waters are now under a Tropical Storm Warning. With these strong west to southwest winds continuing tonight the Storm Surge Warning remains in effect for the Florida Keys. However, with the decrease in the wind speeds the storm surge inundation will be 3-5 feet. This will still be a life threatening amount of water. && .MARINE... Tropical storm conditions will persist overnight making marine conditions dangerous. Winds and seas will gradually subside on Monday. && .AVIATION... Both Key West and Marathon airports are still closed. Weather conditions are slowly improving. Winds are transitioning from Southwest to West-southwest at 16 with gusts to 26 kts with gusts decreasing around daybreak. A few gusts to 25 kts could return by 15z as winds remain West-southwest. There will be occasional rain showers overnight. Skies should also improve to VFR toward daybreak. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...Tropical Storm Warning for FLZ076>078. FL...Storm Surge Warning for FLZ076>078 GM...Tropical Storm Warning for GMZ031>035-042>044-052>055-072>075. Public/Marine/Fire...Hampshire (EWX) Aviation/Nowcasts....Oaks (EWX) Data Collection......Williams (EWX) Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 10, 11:34 PM EDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 1134 PM EDT Sun Sep 10 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-120345- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1134 PM EDT Sun Sep 10 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT Tropical storm conditions are still expected overnight. Tropical storm threat includes life threatening storm surge and strong winds. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Isolated to scattered thunderstorms will impact the Florida Keys and surrounding nearshore and offshore waters. The primary thunderstorm hazards are cloud to surface lightning strikes. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 11:14 PM EDT | Tropical Storm Warning | KEY | Monroe | 6 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.